# SDR DALA2017110407965

- Difficulty date: November 4, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 97,872 hours, 14,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A WALK AROUND AFT OF THE LAVATORY SERVICE DOOR HAS A 1.5 INCH CRACK AND CORROSION IN SKIN AT CAP POINT. REPAIRED THE SKIN IAW ERA 563023-14.
